# SDR UIEA2022062100622

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747
- Aircraft serial: 30609
- Aircraft time: 89,425 hours, 16,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 860 LH TENSION TIE AFT CHANNEL FOUND CRACKED THRU BETWEEN HOLES( M/D STA 860 LH TENSION TIE CHANNEL REPAIRED IAW SRM 53-20-30-2R-1 REPAIR 1. )
